Aa
Aa
A
A
A
Close
Avatar universal

d-amphetamine, dexadrine Overdose please help

a couple of days ago I was over at a friends house and he let me have a lot of his prescription 20 mg D-Amphetamine (Dexatrone? I pretty sure it just said D-Amphetemine though if it matters) pills. I had never taken other type of pills (just a little bit of weed, I quit about 2 months ago though) At first I took three with a shot of whiskey, I snorted 1, and then I crushed down and ate three. I only experienced mild side effects. I just was basically just shaking and I felt a little bit of an adreniline rush. After about five hours I didn't feel anything. So I took three more (not with whiskey) and crushed and ate 4 more. Later that night I felt almost all of the basic side effects but they pretty went all went away by morning of the next day. The day after was hell though. I started having all of the major side effects including mild hallucinations,panic attacks,awful nausea, and chest pains. I can safely say that I've never felt that much pain in my entire life. I could have sworn that I was going to die. That lasted up until about noon. Then it all pretty much stopped except for a few quick tiny halucinations, less extreme nausea, a headache, and dizzyness. Today I pretty much feel fine. Im still a little dizzy and still have the killer headache. Outside of that though I don't really feel any of the problems that I felt yesterday.

Beleive me I do realize that what I did was so stupid. Looking back I can't beleive that I actually did that. I thank God that I didn't have any heart problems or anything like that. I will never in a million years do anything this stupid again.


Here's where I need help though. I haven't gone to the hospital yet. There is absolutely no way that I could. There are multiple reasons for this (I'd rather not say what they are).

I called the poison control website and they said that I should wait a few days and that what was happening was relatively normal and happens to a lot of people. She also said that if I went to a hospital that there was really not a whole lot they could do. Is this true? I really don't know that much about this whole sort of thing.

I was just wondering knew what I could do for the symptoms that I still have (especially the panic attacks and the halucinations). Any advice you guys could give would be greatly appreciated. Please write as soon as possible. Thank you.


If it helps any,Im 16 years old, male, 6'2, and weigh around 195 lbs.
2 Responses
Sort by: Helpful Oldest Newest
209987 tn?1451935465
I'm sorry this has happened to you, but I'm glad you learned your lesson.
I'm sure you've now realized that it isn't wise to take other people's meds.
Kk, not here to lecture you lol

As for the nasty side effects: I have been on prescriptions in the past that have caused some nasty things to happen...panic attacks being the worst of all. They are scarier than heck.
Some of the pills really did me in,and they would sometimes cause me to have these attacks for months after discontinuing them.
Of course, I was on them for a few months at a time...Dr.s always tell you to give the pills a fair chance...even when you don't think you'll be able to live through another day on them.
You say you did them just that one time...so I "think" they should be out of your system soon enough.
I truly hope that for your mental sake that the attacks don't last much longer.
As for the halucinations...that only happened to me once on one of the meds...and they went away by the next day.
The only thing the docs could have done for you was to probably pump your stomach...make you vomit them up...yuck.
It still wouldn't hurt to let a doctor know what you did...just in case something should ever happen to you where you need to be on this kind of med...you could end up having a worse reaction next time.
Good luck
Helpful - 0
189897 tn?1441126518
COMMUNITY LEADER
Two thoughts
  One, you should have been wired higher than a kite (fortunately these pills go out of the system fairly quickly).
  Two, if you have ADHD then you would not be affected this way until you really over did it (which you did).  That kinda leads to the "what if" question.  Might also lead to why you are self medicating.  You might want to read up on ADHD and its symptoms.
Helpful - 0
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?